Pacific Journal of Mathematics

A spectral theory for solvable Lie algebras of operators.

E. Boasso and A. Larotonda

Article information

Pacific J. Math., Volume 158, Number 1 (1993), 15-22.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47A13: Several-variable operator theory (spectral, Fredholm, etc.)
Secondary: 17B30: Solvable, nilpotent (super)algebras 47D99: None of the above, but in this section


Boasso, E.; Larotonda, A. A spectral theory for solvable Lie algebras of operators. Pacific J. Math. 158 (1993), no. 1, 15--22.

Export citation


  • [1] P. Bernat, N. Conze, and M. Vergne, Representations des Groupes de Lie Resolubles, Monographier de la Societe Mathematique de France No. 4, Dunod, Paris, 1972.
  • [2] N. Bourbaki, Elements de Mathematique, Groupes et Algebres de Lie, Chapitre I, algebres de Lie, Fasc. XXVI, Hermann, Paris, 1960.
  • [3] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press, 1956.
  • [4] J. Dixmier, Enveloping Algebras, North-Holland Publ. Co., 1977.
  • [5] J. P. Serre, Lie Algebras and Lie Groups, Lectures given at Harvard University, 1965.
  • [6] J. F. Taylor, A joint spectrum for several commuting operators, J. Funct. Anal., 6(1976), 172-191.
  • [7] V. S. Varadarajan, Lie Groups,Lie Algebras and Their Representations, Prentice- Hall.

See also

  • Note on : C. Ott. A note on a paper of E. Boasso and A. Larotonda: ``A spectral theory for solvable Lie algebras of operators''. Pacific Journal of Mathematics volume 173, issue 1, (1996), pp. 173-179.